5 doctors weighed in:

R dialated pupil for 6 days. Poss side effect of transderm scop (scopolamine) patch, risks with it being dialated this long? How get back! HELP!

5 doctors weighed in
Dr. Stephen Scholand
Internal Medicine - Infectious Disease
4 doctors agree

In brief: Scopolamine SEs

this medication can certainly cause a dilated pupil on the side of use.
Generally the patch is worn for 3 days - so I wonder how long you've had it on? Also if u touch the gluey surface of the patch, then rub your eye you can dilate the pupil that way by getting the medicine directly in your eye. If no patch is being used now & pupil still dilated, u should see an eye doc today. Hope u feel better

In brief: Scopolamine SEs

this medication can certainly cause a dilated pupil on the side of use.
Generally the patch is worn for 3 days - so I wonder how long you've had it on? Also if u touch the gluey surface of the patch, then rub your eye you can dilate the pupil that way by getting the medicine directly in your eye. If no patch is being used now & pupil still dilated, u should see an eye doc today. Hope u feel better
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
34 years in practice
9M people helped
Continue
111,000 doctors available